# SDR UALA2009081802529

- Difficulty date: August 15, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 69,843 hours, 11,440 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 259
- Condition: Failed
- Location: Rt Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED STATUS MSG, "R ENG FIRE LOOP".  REPLACED M684 RIGHT ENGINE FIRE LOOP CARD.  TEST NORMAL.  NO STATUS MSG.
